Partial sharing of small functions with exact difference
DOI:
https://doi.org/10.23755/rm.v51i0.1458Keywords:
Meromorphic functions, difference polynomials, partial sharingAbstract
We have proven certain uniqueness results related owing to the partial sharing of small functions of $f$ with difference polynomials of the form $L(f)=b_k(z)f(z+kc)+\ldots +b_0(z)f(z)$, where $b_i$ are small functions of $f$. As a consequence of this, we have deduced the conditions under which, $f$ is identically equal to its exact difference operator $\Delta_c^k f$.References
K.S. Charak, R. J. Korhonen, and G. Kumar, A note on partial sharing of values of meromorphic functions with their shifts, J. Math.Anal.Appl. 435 (2016), 1241-1248.
S. Chen, On Uniqueness of Meromorphic Functions and Their Difference Operators with Partially Shared Values, Comput. Methods Funct. Theory 18 (2018), 529-536.
S. Chen, and A. Xu, Uniqueness on entire functions and their nth order exact differences with two shared values, De Gruyter Open Mathematics 18 (2020), 211--215.
P. Chern, On meromorphic functions with finite logarithmic order, Transactions of the American Mathematical Society, 358 (2006), 473--489.
Y. M. Chiang, and S. J. Feng, On the Nevanlinna Characteristic of f(z+eta) and difference equations in the complex plane, Ramanujan J., 16 (2008), 105--129.
Y. M. Chiang, and S. J. Feng, On the growth of logarithmic difference, difference equations and logarithmic derivatives of meromorphic functions, Trans. Am. Math. Soc., 361 (2009), 3767--3791.
Z. Gao, R. Korhonen, J. Zhang, and Y. Zhang, Uniqueness of meromorphic functions sharing values with their nth order exact differences, Analysis Mathematica 45 (2019), 321-334.
G. G. Gundersen, Meromorphic functions that share two finite values with their derivative, Pacific J. Math. 105 (1983), 299--309.
R. G. Halburd, and R. J. Korhonen, Difference analogue of the Lemma on the Logarithmic Derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), 477--487.
R. G. Halburd, and R. J. Korhonen, Nevanlinna Theory for the difference operator, Annales Academiae Scientiarum Fennicae Mathematica 31 (2006), 463--478.
R. Halburd, R. Korhonen, and K. Tohge, Holomorphic curves with shift-invariant hyperplane preimages, Trans. Am. Math. Soc. 366 (2014), 4267-4298.
W. K. Hayman, Meromorphic Functions, 195. The Clarendon Press, Oxford, 1964.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity, J. Math. Anal. Appl. 355 (2009) 352-363.
J. Heittokangas, R. Korhonen, I. Laine, and J. Rieppo, Uniqueness of meromorphic functions sharing values with their shifts, Complex Var. Elliptic Equ. 56 (2011) 81-92.
I. Laine, Nevanlinna Theory and Complex Differential Equations, 341. Walter de Gruyter & Co., Berlin, 1993.
X. M. Li, H. X. Yi and C. Y. Kang, Results on meromorphic functions sharing three values with their difference operators, Bull. Korean Math. Soc., 52 (2015), 1401--1422.
S. Li, and Z. S. Gao, Entire functions sharing one or two finite values CM with their shifts or difference operators, Arch. Math. 97 (2011), 475-483.
Y. Lo, Value Distribution theory, 268. Springer-Verlag Berlin Heidelberg, 1993.
K. Yamanoi, The second main theorem for small functions and related problems, Acta Math. 192 (2004), 225--294.
C. C. Yang, and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, 2003.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.